Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Green Bay, WI
NWS Green Bay, WI issued this special weather statement at Jun 10, 2021, 10:29 PM CDT for Oneida County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2021, 10:29 PM CDT (03:29 UTC)
- Expired
- Jun 10, 2021, 11:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
County Oneida County, WI
The radar
The Marquette radar (KMQT), 157 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 809 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1546 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
751
WWUS83 KGRB 110329
SPSGRB
Special Weather Statement
National Weather Service Green Bay WI
1029 PM CDT Thu Jun 10 2021
WIZ010-110415-
Oneida WI-
1029 PM CDT Thu Jun 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ONEIDA COUNTY UNTIL 1115
PM CDT...
At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crystal Lake Scout Reservation, or 9 miles southwest of Eagle River,
moving southeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Crystal Lake Scout Reservation, Sugar Camp, Monico, Roosevelt, Gagen,
Lennox, Starks and Pelican Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4588 8930 4586 8930 4586 8927 4571 8905
4547 8905 4547 8907 4580 8954 4590 8941
4590 8933
TIME...MOT...LOC 0329Z 312DEG 29KT 4582 8938
$$
MPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Jun 10, 6:42 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 10, 6:42 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 642 PM CDT Thu Jun 10 2021 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Friday Issued at 356 PM CDT Thu Jun 10 2021 Main concern in the short-term portion of the forecast will be the convective trends into this evening and additional shower and storm potential Friday afternoon. This Evening into Tonight: There are two features to monitor into this evening along with convergence along any lake breeze/outflow boundaries. The first boundary is associated with morning convection that passed across northern MN into Upper Michigan. The boundary is oriented east to west from central Upper Michigan westward to central Minnesota. This boundary and lake breeze boundary interactions will likely be the main trigger for afternoon convection. The second feature will be a shortwave that is expected to shift south from Ontario into Upper Michigan late this afternoon into this evening. This should help increase thunderstorm coverage into this evening and also help to push the convection southward. Timing issues remain with respect to when/where the development occurs as outflow surging out from the thunderstorms could accelerate the southward push. The latest hi-res guidance has thunderstorms developing near or approaching the UP border between 21Z and 00Z, but timing is only an estimate based on the aforementioned reasoning. Instability values into the early evening hours, is expected to be in the 2000-3000 J/kg range before steadily diminishing toward sunset. Shear values are not overly impressive across much of the area; however, the better shear, approaching 25 kts is expected to remain near the WI/UP border. Still not out of the question to have an isolated severe thunderstorm this afternoon, with isolated damaging wind gusts possible. This will be due to dry air entrainment in the mid levels along with somewhat of an inverted- V sounding. Locally heavy rainfall will also occur under any of these storms. Expect a gradual diminishing trend after sunset. Lows are expected to be in the mid to upper 60s. Friday: A surface low is expected is expected to become more organized over the northern Plain and across southern Saskatchewan/Manitoba early in the day. A cold front is expected to drape southward through western MN/western Iowa around 12Z Friday. The low is expected to gradually lift northeastward throughout the day as the cold front shifts eastward and weakens. The front and associated convection is expected to reach central Wisconsin between 21Z and 00Z. Instability values are expected to be around 1500-2500 J/kg ahead of the front; however, deep layer shear looks to be limited to around 25kts ahead of the front. Not out of the question to have an isolated severe thunderstorm, but it doesn't look to be widespread at the present time. Wind gusts and isolated/marginally severe hail are expected to be the main threats. Again, overall coverage of showers and storms remains questionable as the front is expected to weaken with time. High temperatures are expected to be in the upper 80s to low 90s. .LONG TERM...Friday Night Through Thursday Issued at 356 PM CDT Thu Jun 10 2021 The main highlights from this forecast period are the shower and storm chances Friday night into Saturday, with additional chances late Sunday into Monday. A less active period is then expected for next week as the pattern evolves to an upper-level northwest flow and surface high overhead. While the less humid and "cooler" weather will accompany the northwest flow/surface high, models are beginning to suggest the return of some warmer/moist air late next week, and the next chance for precipitation. Friday night through Monday morning...An upper-level shortwave and associated surface cold front will move across the state Friday night into Saturday morning. While the forecast area will see some showers and storms during this time, the system will weaken with time as it tracks east into the forecast area. Therefore, the chances for significant rainfall have decreased, but with PWATs in the 1.50 to 1.75 inch range, any storms could produce heavy rainfall. The severe potential still looks marginal with CAPE near 1000 J/kg and 0-6km bulk shear of 20 to 25 kts, but could see a few storms producing some gusty winds. The showers and storms will exit to the east by late Saturday morning/early Saturday afternoon. A surface high pressure system will build in behind the system for the rest of Saturday and allow for skies to clear. High temperatures will be cooler than Friday with values in the upper 70s to middle 80s. The upper-level pattern will transition to a northwest flow into Sunday. An embedded shortwave looks to ride the northwest flow and pass over the western Great Lakes Sunday evening into Monday morning. Models continue to suggest spitting out a few showers and storms in far northeast WI associated with this system. High temperatures will be slightly warmer on Sunday compared to Saturday in the lower 80s to 90 degrees due to a surface ridge overhead. Rest of the extended...The upper-level northwest flow will continue through the midweek as the surface high pressure system remains overhead. This will allow "cooler" and drier air to flow into the region through Wednesday. High temperatures will be in the upper 70s to middle 80s for Monday, Tuesday, and Wednesday. Models suggest the surface high pressure sliding south into Thursday which would bring warmer, moist air back into the region. This could also bring the next chance for precipitation, but will continue to monitor as models are not in complete agreement with the timing and placement of precipitation. && .AVIATION...for 00Z TAF Issuance Issued at 638 PM CDT Thu Jun 10 2021 Ongoing thunderstorms with gusty winds and torrential rainfall will impact RHI/AUW/CWA this evening before weakening. Patchy fog will be possible overnight, especially where the heavy rainfall occurred, and near Lake Michigan. Scattered showers and thunderstorms will return to the region during the afternoon on Friday, as a frontal system approaches the region. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......Hykin AVIATION.......Kieckbusch
Hazardous weather outlook, Jun 10, 3:16 PM CDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 316 PM CDT Thu Jun 10 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 316 PM CDT Thu Jun 10 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A few thunderstorms with damaging wind gusts are possible through mid evening. The greatest risk of damaging wind gusts will be across northern Wisconsin, with a lesser risk across central and east-central Wisconsin. Scattered thunderstorms have developed over northern Wisconsin this afternoon and are expected to shift south into central and possibly into east-central Wisconsin by mid evening. In addition to gusty winds, some of the storms will produce heavy downpours and small hail. Patchy dense fog may result in localized hazardous travel conditions near the Lake Michigan shoreline at times, especially tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Additional thunderstorms are possible at times from Friday afternoon into Saturday morning. Widespread severe weather is not expected; however some of the storms could produce gusty winds, hail, and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report rainfall over one inch, flooding, hail, or wind gusts over 40 mph. LMZ521-522-541>543-112030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 316 PM CDT Thu Jun 10 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Fog may result in hazardous navigation at times, especially on Lake Michigan. The fog will develop this evening then become more widespread tonight. Thunderstorms could pose a hazard to boaters on the lake and bay tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Locally dense fog is expected to persist into Friday. There is a chance of thunderstorms Friday afternoon into early Saturday afternoon. Cooley/Hykin
In the hours before
Local storm report, Jun 10, 9:32 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG TOMAHAWK 45.46N 89.73W
06/10/2021 LINCOLN WI LAW ENFORCEMENT
TREES DOWN IN TOMAHAWK. TIME ESTIMATED BY RADAR.
&&
CORRECTED TIME OF EVENT
KURIMSKILocal storm report, Jun 10, 9:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
936 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 3 SW NEW WOOD WILDLIFE 45.28N 89.98W
06/10/2021 LINCOLN WI LAW ENFORCEMENT
TREES DOWN ON COUNTY M AND ON HWY 64 IN WEST PART OF
LINCOLN COUNTY. TIME ESTIMATED BY RADAR.
&&
TIMKLocal storm report, Jun 10, 9:39 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
939 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG 4 NW HAMBURG 45.12N 89.95W
06/10/2021 MARATHON WI LAW ENFORCEMENT
TREES DOWN AT COUNTY HWY FF AND S. TIME ESTIMATED BY
RADAR.
&&
TIMKLocal storm report, Jun 10, 9:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
941 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG ROTHSCHILD 44.88N 89.61W
06/10/2021 MARATHON WI LAW ENFORCEMENT
FEW TREES ON WIRES. TIME ESTIMATED BY RADAR.
&&
TIMKLocal storm report, Jun 10, 9:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
944 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG BOULDER JUNCTION 46.11N 89.63W
06/10/2021 VILAS WI LAW ENFORCEMENT
TREES DOWN IN BOULDER JCT - TIME ESTIMATED BY RADAR
0330 PM HAIL CONOVER 46.04N 89.25W
06/10/2021 E0.50 INCH VILAS WI LAW ENFORCEMENT
DIME SIZE HAIL REPORTED AT HWY K AND HWY 45 IN CONOVER
0358 PM TSTM WND DMG SAYNER 46.00N 89.53W
06/10/2021 VILAS WI LAW ENFORCEMENT
SEVERAL TREES/POWER LINES DOWN. TIME ESTIMATED BY RADAR.
0415 PM HAIL SAYNER 46.00N 89.53W
06/10/2021 M0.50 INCH VILAS WI PUBLIC
SOME DEBRIS FROM WIND, PONDING RAIN IN THE BACKYARD
0415 PM HAIL SAYNER 46.00N 89.53W
06/10/2021 M0.75 INCH VILAS WI PUBLIC
VIDEO ON SOCIAL MEDIA
0418 PM TSTM WND DMG ST GERMAIN 45.91N 89.48W
06/10/2021 VILAS WI LAW ENFORCEMENT
SEVERAL TREES/POWER LINES DOWN. TIME ESTIMATED BY RADAR.
0429 PM HAIL ST GERMAIN 45.91N 89.48W
06/10/2021 E0.50 INCH VILAS WI PUBLIC
MOSTLY LESS THAN HALF AN INCH HAIL. HAIL HAD BEEN FALLING
FOR AROUND 8 MINUTES
0449 PM TSTM WND DMG 3 ENE MC NAUGHTON 45.75N 89.50W
06/10/2021 ONEIDA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED BY RADAR.
0534 PM TSTM WND DMG WOODBORO 45.59N 89.55W
06/10/2021 ONEIDA WI LAW ENFORCEMENT
SEVERAL TREES/POWER LINES DOWN. TIME ESTIMATED BY RADAR.
0540 PM TSTM WND GST 10 NNE TOMAHAWK 45.59N 89.65W
06/10/2021 M42.00 MPH ONEIDA WI MESONET
PEAK GUST TO 42 MPH MEASURED AT TOMAHAWK RAWS IN NOKOMIS.
TIME ESTIMATED.
0547 PM TSTM WND DMG BRADLEY 45.53N 89.75W
06/10/2021 LINCOLN WI LAW ENFORCEMENT
TREES OVER POWER LINES. TIME ESTIMATED BY RADAR.
0550 PM TSTM WND DMG 1 ENE TRIPOLI 45.56N 89.99W
06/10/2021 ONEIDA WI PUBLIC
MULTIPLE TREES ACROSS THE ROADS JUST EAST OF TRIPOLI,
HIGHWAY 8 AND WILLOW RD. PICTURES SENT VIA SOCIAL MEDIA.
TIME ESTIMATED VIA RADAR.
0603 PM TSTM WND DMG TOMAHAWK 45.46N 89.73W
06/10/2021 LINCOLN WI LAW ENFORCEMENT
TREES DOWN IN TOMAHAWK. TIME ESTIMATED BY RADAR.
0609 PM HEAVY RAIN 1 NW ST GERMAIN 45.92N 89.49W
06/10/2021 M2.72 INCH VILAS WI COCORAHS
0609 PM HEAVY RAIN 4 NW RHINELANDER 45.67N 89.47W
06/10/2021 M3.60 INCH ONEIDA WI COCORAHS
0630 PM HAIL 1 N IRMA 45.35N 89.66W
06/10/2021 E0.88 INCH LINCOLN WI TRAINED SPOTTER
REPORT VIA SOCIAL MEDIA.
0630 PM TSTM WND DMG 1 N IRMA 45.35N 89.66W
06/10/2021 LINCOLN WI TRAINED SPOTTER
SMALL BRANCHES DOWN. REPORT VIA SOCIAL MEDIA.
0640 PM TSTM WND DMG 3 SW NEW WOOD WILDLIFE 45.28N 89.98W
06/10/2021 LINCOLN WI LAW ENFORCEMENT
TREES DOWN ON COUNTY M AND ON HWY 64 IN WEST PART OF
LINCOLN COUNTY. TIME ESTIMATED BY RADAR.
0655 PM TSTM WND GST MERRILL 45.18N 89.68W
06/10/2021 M44.00 MPH LINCOLN WI AWOS
0708 PM TSTM WND DMG 4 NW HAMBURG 45.12N 89.95W
06/10/2021 MARATHON WI LAW ENFORCEMENT
TREES DOWN AT COUNTY HWY FF AND S. TIME ESTIMATED BY
RADAR.
0724 PM HAIL NUTTERVILLE 45.00N 89.50W
06/10/2021 M0.88 INCH MARATHON WI PUBLIC
VIA SOCIAL MEDIA
0735 PM TSTM WND DMG ROTHSCHILD 44.88N 89.61W
06/10/2021 MARATHON WI LAW ENFORCEMENT
FEW TREES ON WIRES. TIME ESTIMATED BY RADAR.
0800 PM HAIL 7 E KNOWLTON 44.71N 89.54W
06/10/2021 M0.50 INCH MARATHON WI TRAINED SPOTTER
1.6 INCHES OF RAINFALL BETWEEN 8 AND 845 PM
0851 PM TSTM WND GST NEKOOSA 44.31N 89.88W
06/10/2021 E40.00 MPH WOOD WI TRAINED SPOTTER
&&
KURIMSKISpecial weather statement, Jun 10, 10:29 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1029 PM CDT Thu Jun 10 2021
WIZ010-110415-
Oneida WI-
1029 PM CDT Thu Jun 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ONEIDA COUNTY UNTIL 1115
PM CDT...
At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crystal Lake Scout Reservation, or 9 miles southwest of Eagle River,
moving southeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Crystal Lake Scout Reservation, Sugar Camp, Monico, Roosevelt, Gagen,
Lennox, Starks and Pelican Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4588 8930 4586 8930 4586 8927 4571 8905
4547 8905 4547 8907 4580 8954 4590 8941
4590 8933
TIME...MOT...LOC 0329Z 312DEG 29KT 4582 8938
MPCThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:17 PM CDT | Special Weather Statement | GRB | Marathon, Menominee, Oconto, Shawano | 58 min |
| Jun 10, 7:59 PM CDT | Special Weather Statement | GRB | Marathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 2 more | 61 min |
| Jun 10, 8:53 PM CDT | Special Weather Statement | GRB | Marathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 2 more | 52 min |
| Jun 10, 8:55 PM CDT | Special Weather Statement | GRB | Calumet, Outagamie, Waushara, Winnebago | 65 min |
| Jun 11, 1:56 AM CDT | Special Weather Statement | GRB | Lincoln | 34 min |
| Jun 11, 10:27 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon | 63 min |
| Jun 11, 11:22 AM CDT | Special Weather Statement | GRB | Lincoln | 53 min |
| Jun 11, 12:18 PM CDT | Special Weather Statement | GRB | Marathon | 42 min |
| Jun 11, 12:46 PM CDT | Special Weather Statement | GRB | Oneida | 44 min |
| Jun 11, 12:52 PM CDT | Special Weather Statement | GRB | Lincoln | 38 min |
| Jun 11, 1:02 PM CDT | Areal Flood Advisory | GRB | Lincoln, Marathon | 5 hr |
| Jun 11, 1:16 PM CDT | Special Weather Statement | GRB | Forest | 44 min |
| Jun 11, 1:26 PM CDT | Special Weather Statement | GRB | Oneida | 49 min |
| Jun 11, 1:34 PM CDT | Special Weather Statement | GRB | Vilas | 41 min |
| Jun 11, 1:44 PM CDT | Special Weather Statement | GRB | Langlade | 46 min |
| Jun 11, 1:59 PM CDT | Special Weather Statement | GRB | Wood | 46 min |
| Jun 11, 2:10 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 50 min |
| Jun 11, 2:21 PM CDT | Special Weather Statement | GRB | Oneida | 39 min |
| Jun 11, 2:45 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 19 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.